# SDR EE4Y2011041900106

- Difficulty date: April 20, 2014
- Submitted: April 20, 2014
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 31,275 hours, 16,714 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT MAINTENANCE CHECK, WE FOUND LE SLAT 3 & 6 WITH SKIN CRACKED AT NOSE ACTUATOR RIB.  THE DAMAGED PART WAS REPAIRED IAW REPAIR INTRUSION & ITEM A1C106 JOB 2 - 11.
